Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What causes cough while taking flovent and proventil for asthma?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2751 Questions
I am on 50mg of prednisone and have two more days remaining. may intake benedryl also to stop nose drip page which makes me cough and yes, I am asthmatic and on flovent and proventil and have been coughing for three weeks due to the flu . i am also an Opera singer.
Posted Fri, 7 Feb 2014 in General Health
Answered by Dr. Anshul Varshney 24 minutes later
Brief Answer: Detail Follows. . Detailed Answer: Dear Friend Welcome to XXXXXXX I am Dr Anshul Varshney , I would try to help you..I dnt know for what condition are you taking prednisolone. But need to tell you that in case you are taking it for long , dose should be tapered and than stop. For your running nose and rhinitis problem you may discuss with your doctor to take a combination of levocetrizine and montelukast for 5 days. In case you have fever , you might require an antibiotic because you are on steroids which can compromise your immunity. I hope I am able to answer your query , still if you have any query ask me.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor